MAUDE Adverse Event Report: ENDOLOGIX SANTA ROSA OVATION IX; ILIAC LIMB

ENDOLOGIX SANTA ROSA OVATION IX; ILIAC LIMB
Model Number TV-IL1410160-J
Medical Device Problem Codes Complete Blockage (1094); Unintended Movement (3026)
Health Effect - Clinical Codes Failure of Implant (1924); Obstruction/Occlusion (2422); Clinical Endoleak (4843)
Date of Event 05/25/2023
Type of Reportable Event Serious Injury
Event or Problem Description
The patient was being treated for an abdominal aortic aneurysm (aaa) with the alto stent graft system.Approximately thirty-one (31) days post initial procedure at routine follow-up, it was identified that the left limb of the stent graft had migrated downwards in the patient's body.The patient is in stable condition.A re-intervention is planned to address the issue, but surgery has not been scheduled.
 
Additional Manufacturer Narrative
The devices involved in this event will not be returned for evaluation and remain implanted in the patient.Patient medical records and imaging studies will be requested for further evaluation by a clinical specialist.If additional information pertinent to the incident is obtained, a follow-up report will be submitted.H3 other text : device remains implanted.
 
Event or Problem Description
The patient was being treated for an abdominal aortic aneurysm (aaa) with the alto stent graft system.Approximately thirty-one (31) days post initial procedure at routine follow-up, it was identified that the left limb of the stent graft had migrated downwards in the patient's body.The patient is in stable condition.A re-intervention is planned to address the issue, but surgery has not been scheduled.Additional information: the initial report indicated a "limb went down - migration" scenario.However, upon a comprehensive review of the computerized tomography (ct) scan results, it became evident that the intended interpretation was that the "limb went down" in the context of occlusion, rather than signifying migration.The objective findings from the computerized tomography (ct) scan conducted on (b)(6), 2023, show the complete occlusion of the left limb.This conclusion aligns with the clinical summary, which also confirms the occlusion of the left limb.The identified contributing factors suggest that the occurrence of angulation upon ab's landing led to the occlusion of the left limb.The patient underwent a secondary procedure during which the physician chose to perform the implantation of vbx (non-endologix) stents utilizing the kissing stent technique.A clinical evaluation also shows reasonable evidence to suggest a type ii endoleak (non¿device related failure) also occurred.It was reported the patient was discharged following the secondary procedure.
 
Additional Manufacturer Narrative
The reported adverse event/incident was investigated in alignment with endologix operating procedures and work instructions.Where possible, it is endologix practice to make at least three good-faith efforts to retrieve a reported adverse event/incident-related device as well as medical records and medical imaging.An evaluation of the manufacturing record was completed.A review of the part number/lot number combination needed for device identification shows the device to have been properly manufactured and released in accordance with the device master record.The review confirms there were no manufacturing or processing non-conformities identified that would contribute to the reported adverse event/incident.The device was not returned to endologix for evaluation because it remains implanted.A clinical evaluation of the adverse event/incident was completed.An examination of medical records and/or medical imaging received by endologix shows the ovation ix, left limb occlusion is confirmed.The additional endovascular procedure is also confirmed.This is consistent with the reported adverse event/incident.The clinical evaluation also shows reasonable evidence to suggest a type ii endoleak (non¿device related failure) also occurred.The type ii endoleak was discovered on (b)(6), 2023, on the review of the computerized tomography (ct) scan dated (b)(6) 2023.The complaint is most likely anatomy-related.There was an infrarenal angle of 57.9 degrees.The unsupported fabric of the aortic body landed in this angulation causing the left limb to occlude (anatomy related).It is unclear if the b cell lymphoma contributed to a hypercoagulable state.Procedure-related harms of this complaint could not be determined with the medical records available for review.It was reported the patient was discharged following the secondary procedure.No additional investigation of this reported adverse event/incident is planned.However, should additional information relevant to the investigation outcome become available, a follow-up report will be submitted.Endologix will continue to monitor this and similar adverse events/incidents.Corrections: b5 describe event or problem g3 awareness date h6medical device problem codes; remove 3026 h6 investigation finding codes; remove 3233 h6 investigation conclusion codes; remove 11.

Brand Name
OVATION IX
Common Device Name
ILIAC LIMB
Manufacturer (Section D)
ENDOLOGIX SANTA ROSA
3910 brickway blvd
santa rosa CA 95403
Manufacturer (Section G)
ENDOLOGIX SANTA ROSA
3910 brickway blvd
,
santa rosa CA 95403
Manufacturer Contact
gary kirchgater
3910 brickway blvd
,
santa rosa, CA 95403
8009832284
MDR Report Key17144835
Report Number3008011247-2023-00080
Device Sequence Number5578015
Product Code MIH
UDI-Device Identifier00850007370114
UDI-Public(01)00850007370114(17)250914(10)FS091422-31
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
P120006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 05/25/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/14/2025
Device Model NumberTV-IL1410160-J
Device Catalogue NumberTV-IL1410160-J
Device Lot NumberFS091422-31
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/25/2023
Supplement Date Received by Manufacturer07/27/2023
Initial Report FDA Received Date06/16/2023
Supplement Report FDA Received Date08/14/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/25/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALTO MAIN BODY FS101822-29; OVATION IX ILIAC LIMB FS010523-07; OVATION PRIME FILL POLYMER FF082922-01
Outcome Attributed to Adverse Event Other;
Patient Age68 YR
Patient SexMale